# SDR AALA202105279015

- Difficulty date: May 27, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 65,986 hours, 25,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IN SEAT EMERGENCY PATHWAY LIGHT PLASTIC HOUSING IS BUSTED AT SEAT 9.  REPLACED EMERGENCY PATHWAY LIGHT ASSEMBLY AT ROW 9DE.
